An impulsive ratio-dependent predator-prey system with diffusion

Akhmet, Marat
Beklioğlu, Meryem
Ergenc, T.
Tkachenko, V. I.
We investigate the predator-prey system with diffusion, when biological and environmental parameters are assumed to change in periodical manner over time. The system is affected by impulses which can be considered as a control. Conditions for the permanence of the predator-prey system and for the existence of a unique globally stable periodic solutions are obtained.

Citation Formats
M. Akhmet, M. Beklioğlu, T. Ergenc, and V. I. Tkachenko, “An impulsive ratio-dependent predator-prey system with diffusion,” NONLINEAR ANALYSIS-REAL WORLD APPLICATIONS, vol. 7, no. 5, pp. 1255–1267, 2006, Accessed: 00, 2020. [Online]. Available: